Results 1 to 4 of 4

Thread: Purpuric vbeam and metrocream at the same time?

  1. #1
    Member
    Join Date
    May 2008
    Posts
    61

    Default Purpuric vbeam and metrocream at the same time?

    Is this at all dangerous?

    Thanks

  2. #2
    Retired Moderator
    Join Date
    Aug 2007
    Posts
    1,451

    Default

    I do it so I can't say it's dangerous as I have yet to die. I tend to think that anything that is anti-inflammatory (the mechanism of action believed to be important in metronidazole) is helpful during the healing process.
    Rob

  3. #3
    Moderator Melissa W's Avatar
    Join Date
    Jan 2007
    Location
    new york
    Posts
    10,135

    Default

    I agree with Rob that as long as the metrocream doesn't irritate your skin (as it does mine) it would be OK. You do not want to use anything that is irritating or that would cause you to flush of course.

  4. #4
    Member
    Join Date
    May 2008
    Posts
    61

    Default

    Thanks or replying! I'm gonna use it throughout the process.

Similar Threads

  1. time between v-beam purpuric treatments?
    By paperbag in forum Intense pulsed light and laser
    Replies: 2
    Last Post: 9th January 2015, 06:22 AM
  2. 2 questions about purpuric Vbeam
    By rosa2011 in forum Intense pulsed light and laser
    Replies: 20
    Last Post: 8th June 2013, 12:42 PM
  3. vbeam purpuric low settings
    By dman in forum Intense pulsed light and laser
    Replies: 1
    Last Post: 17th September 2010, 05:47 PM
  4. Hyperpigmentation after purpuric VBEAM
    By badeliots in forum Intense pulsed light and laser
    Replies: 22
    Last Post: 14th May 2010, 02:26 AM
  5. My 1st VBeam...with some purpuric
    By Lookout in forum Intense pulsed light and laser
    Replies: 135
    Last Post: 3rd June 2008, 09:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •